MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (US); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (US); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEW 7 XB BISECTOR (US)
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure the vasoview 7 xb bisector energy never worked out of the box.They replaced the cord with no change, replaced the bovie machine equipment with no change.They then replaced the evh kit and it worked flawlessly.There was no patient injury or vein injury as the cautery was never ignited as it didnt work from the beginning.
 
Additional Manufacturer Narrative
Trackwise id (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.Device discarded.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Corrected section: a2 - age changed from 75 yrs to 71 yrs.Analysis of production: (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period mar 2020 through feb 2022 was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW 7 XB BISECTOR (US)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key13716763
Report Number2242352-2022-00217
Device Sequence Number4624101
Product Code GEI
UDI-Device Identifier00607567700369
UDI-Public00607567700369
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2023
Device Model NumberVASOVIEW 7 XB BISECTOR (US)
Device Catalogue NumberC-VH-3200
Device Lot Number25156362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight77 KG